# SDR JJBA20221227024

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 46,048 hours, 29,066 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL IN CABIN POSSIBLY PAC. PERFORMED CABIN VISUAL INSPECTION, RE-RUN PACK AND NO SMELL DETECTED. OPS CHECK SAT
